# SDR JJBA20251204007

- Difficulty date: November 12, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE I, LT SILL BTW FRAME 19-23 FOUND CORRODED.  LT SILL BTW FRAME 19-23 REPLACED WITH NEW.
